# SDR SWAA2012041703177

- Difficulty date: April 7, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 81,637 hours, 60,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT BS 227, BETWEEN RBL 1 TO RBL 3.  REMOVED AND REPLACED CHORD IAW SRM, ER, AND EA.
